Alert archive / Nebraska / Wind Chill Warnings in 2008
Wind Chill Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Dec 20, 2008, 3:20 AM MST for Crook County, Weston County, Wyoming; 7 counties in Nebraska. It took effect at Dec 20, 2008, 2:38 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2008, 3:20 AM MST (10:20 UTC)
- In effect from
- Dec 20, 2008, 2:38 PM MST
- Expired
- Dec 21, 2008, 2:00 AM MST
- In force
- 11 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 10.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 201019 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 320 AM MST SAT DEC 20 2008 WYZ063-201115- /O.CAN.KCYS.WW.Y.0015.000000T0000Z-081220T2200Z/ SNOWY RANGE- INCLUDING THE CITY OF...CENTENNIAL 320 AM MST SAT DEC 20 2008 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOWFALL HAS TAPERED OFF OVER THE SNOWY AND SIERRA MADRE RANGES EARLY THIS MORNING AND ONLY SCATTERED SNOW SHOWERS ARE EXPECTED TO CONTINUE TODAY. A FEW AREAS OF BLOWING SNOW ARE STILL POSSIBLE. $$ NEZ001>003-202300- /O.NEW.KCYS.WC.W.0003.081221T0400Z-081221T1600Z/ /O.CON.KCYS.WC.Y.0004.000000T0000Z-081220T1500Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 320 AM MST SAT DEC 20 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. AN ARCTIC AIR MASS WILL MOVE INTO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE BRINGING VERY COLD TEMPERATURES TODAY THROUGH EARLY SUNDAY. THOUGH THE WINDS WILL NOT BE PARTICULARLY STRONG THEY WILL STILL PRODUCE DANGEROUSLY COLD WIND CHILLS IN THE RANGE OF 20 BELOW TO 25 BELOW ZERO IN THE NORTHERN NEBRASKA PANHANDLE THIS MORNING. EVEN LOWER WIND CHILLS ARE EXPECTED LATE THIS EVENING INTO SUNDAY MORNING AS THE COLDEST AIR SETTLES OVER THE REGION. WIND CHILL VALUES FROM 25 TO 35 DEGREES BELOW ZERO ARE EXPECTED BY LATE THIS EVENING INTO SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WYZ059-060-202300- /O.NEW.KCYS.WC.W.0003.081221T0400Z-081221T1600Z/ CONVERSE-NIOBRARA- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK 320 AM MST SAT DEC 20 2008 ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY. AN ARCTIC AIRMASS WILL SETTLE OVER THE AREA TODAY AND TONIGHT AND BRING VERY COLD TEMPERATURES. THESE VERY COLD TEMPERATURES WILL COMBINE WITH SOME WIND TO PRODUCE DANGEROUSLY LOW WIND CHILL VALUES LATE THIS EVENING INTO SUNDAY MORNING. WIND CHILL VALUES FROM 25 TO 35 DEGREES BELOW ZERO ARE EXPECTED DURING THIS TIME. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$
3 follow-up statements
000 WWUS45 KCYS 201500 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 800 AM MST SAT DEC 20 2008 NEZ001>003-202300- /O.EXP.KCYS.WC.Y.0004.000000T0000Z-081220T1500Z/ /O.CON.KCYS.WC.W.0003.081221T0400Z-081221T1600Z/ SIOUX-DAWES-BOX BUTTE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE 800 AM MST SAT DEC 20 2008 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING. A WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY. AN ARCTIC AIR MASS WILL REMAIN OVER THE WESTERN NEBRASKA PANHANDLE THROUGH EARLY SUNDAY. VERY COLD WIND CHILLS ARE EXPECTED LATE THIS EVENING INTO SUNDAY MORNING AS THE COLDEST AIR SETTLES OVER THE REGION WITH WIND CHILLS OF 25 TO 35 DEGREES BELOW ZERO. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WYZ059-060-202300- /O.CON.KCYS.WC.W.0003.081221T0400Z-081221T1600Z/ CONVERSE-NIOBRARA- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK 800 AM MST SAT DEC 20 2008 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM MST SUNDAY. AN ARCTIC AIRMASS WILL SETTLE OVER THE AREA TODAY AND TONIGHT AND BRING VERY COLD TEMPERATURES. THESE VERY COLD TEMPERATURES WILL COMBINE WITH SOME WIND TO PRODUCE DANGEROUSLY LOW WIND CHILL VALUES LATE THIS EVENING INTO SUNDAY MORNING. WIND CHILL VALUES FROM 25 TO 35 DEGREES BELOW ZERO ARE EXPECTED DURING THIS TIME. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWUS45 KCYS 202138 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 238 PM MST SAT DEC 20 2008 NEZ019>021-054-055-WYZ061>068-211600- /O.EXB.KCYS.WC.W.0003.081221T0300Z-081221T1600Z/ SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTHWEST CARBON- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-GOSHEN- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON 238 PM MST SAT DEC 20 2008 ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY. WIND CHILL TEMPERATURES WILL BE 30 DEGREES BELOW ZERO OR COLDER DUE TO THE WINDS AND TEMPERATURES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ NEZ001>003-WYZ059-060-211600- /O.EXT.KCYS.WC.W.0003.081221T0300Z-081221T1600Z/ SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... DOUGLAS...GLENROCK...LUSK 238 PM MST SAT DEC 20 2008 ...WIND CHILL WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY. WIND CHILL TEMPERATURES WILL BE 30 DEGREES BELOW ZERO OR COLDER DUE TO THE WINDS AND TEMPERATURES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WYZ069-070-211600- /O.NEW.KCYS.WC.Y.0005.081221T0300Z-081221T1600Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 238 PM MST SAT DEC 20 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MST SUNDAY. WIND CHILL TEMPERATURES WILL BE 20 DEGREES BELOW ZERO OR COLDER DUE TO THE WINDS AND TEMPERATURES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ RUBIN
000 WWUS45 KCYS 210900 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 200 AM MST SUN DEC 21 2008 NEZ001>003-019>021-054-055-WYZ059>068-211000- /O.CAN.KCYS.WC.W.0003.000000T0000Z-081221T1600Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...RAWLINS...HANNA... MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON 200 AM MST SUN DEC 21 2008 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE WIND CHILL WARNING. TEMPERATURES HAVE REMAINED WARMER THAN EXPECTED OVERNIGHT AND WIND CHILL TEMPERATURE VALUES HAVE NOT DROPPED TO MEET WIND CHILL WARNING CRITERIA OVERNIGHT. THEREFORE THE WIND CHILL WARNING HAS BEEN CANCELED. ALTHOUGH WIND CHILL TEMPERATURE VALUES HAVE REMAINED ABOVE 30 BELOW ZERO...AREAS OF THE NEBRASKA PANHANDLE AND NIOBRARA COUNTY IN SOUTHEAST WYOMING CAN EXPECT TO HAVE WIND CHILL TEMPERATURE VALUES BETWEEN AROUND 15 BELOW TO 25 BELOW ZERO THROUGH AROUND 8 AM MST THIS MORNING. ELSEWHERE IN SOUTHEAST WYOMING EXPECT WIND CHILLS TO BE BETWEEN ZERO AND 10 BELOW ZERO THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. $$ WYZ069-070-211000- /O.CAN.KCYS.WC.Y.0005.000000T0000Z-081221T1600Z/ CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...CHEYENNE...PINE BLUFFS 200 AM MST SUN DEC 21 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELED THE WIND CHILL ADVISORY. TEMPERATURES HAVE REMAINED WARMER THAN EXPECTED OVERNIGHT AND WIND CHILL TEMPERATURE VALUES HAVE NOT DROPPED TO MEET WIND CHILL ADVISORY CRITERIA OVERNIGHT. THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELED. ALTHOUGH WIND CHILL TEMPERATURE VALUES HAVE REMAINED ABOVE 20 BELOW ZERO OVERNIGHT...EXPECT WIND CHILL TEMPERATURE VALUES TO BE BETWEEN ZERO AND 10 BELOW ZERO THROUGH AROUND 8 AM MST THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 20, 3:12 AM MST, 8 minutes earlier.
Area forecast discussion, Dec 20, 3:12 AM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
312 AM MST SAT DEC 20 2008
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...
UPPER SHORTWAVE HAS PRETTY MUCH CLEARED THE CWA AS OF EARLY THIS
MORNING WITH MUCH OF THE AREA HAVING MOSTLY CLEAR SKIES NOW. SFC
FRONT HAS PASSED OUT OF THE AREA AND COLDER AIR WILL FILTER IN
THROUGH TONIGHT. WITH MORE SUN EXPECTED TODAY HAVE NUDGED UP MAX
TEMPERATURES BUT IT WILL STILL BE A CHILLY DAY AS A CORE OF COLDER
AIR DROPS INTO THE NRN PLAINS. WILL CANCEL THE WINTER WX ADVY OVER
THE SNOWY RANGE AS SNOW HAS TAPERED OFF AND EXPECT ONLY SOME SNOW
SHOWERS TO PERSIST TODAY INTO THIS EVENING. OTHER FACTOR WILL BE
THE COLD TEMPERATURES AND RESULTANT VERY COLD WIND CHILLS. WILL
MAINTAIN WND CHILL ADVY OVER THE NRN PANHANDLE THIS MORNING AS
VALUES IN THE VICINITY OF -20 THERE NOW. WILL ALSO POST A WIND
CHILL WARNING FOR EC WY INTO THE NRN PANHANDLE FOR LATER THIS
EVENING INTO SUNDAY MORNING AS COLDEST AIR ARRIVES AND WINDS
COMBINE TO LIKELY PRODUCE CRITICALLY LOW WIND CHILL VALUES IN THAT
AREA. WARMER AIR SHOULD THEN BEGIN TO EDGE EASTWARD OVER THE CWA
SUNDAY AND SUNDAY NIGHT AS CORE OF COLDEST AIR SHIFTS EAST AND
THICKNESS VALUES INCREASE...THOUGH WILL NOT BE AS AGGRESSIVE WITH
THE WARMING DEPICTED BY THE NAM ESPECIALLY OVER THE PANHANDLE.
.LONG TERM...MONDAY THROUGH FRIDAY...
A VERY PROGRESSIVE PATTERN CONTINUES TO BE PRESENT THROUGH THE
MEDIUM RANGE FORECAST. MONDAY WILL BE THE WARMEST DAY OF THE EARLY
PART OF THE WEEK WITH AN UPPER LEVEL RIDGE OVERHEAD AND A LEE TROUGH
ALONG THE FRONT RANGE OF THE ROCKIES. THE LEE TROUGH WILL BE THE
LEADING EDGE OF THE PRESSURE FALLS ASSOCIATED WITH THE NEXT UPPER
STORM SYSTEM AND ASSOCIATED SURFACE FRONTAL BOUNDARY. THE COLD FRONT
WILL MOVE SOUTH THROUGH THE FORECAST AREA LATE MONDAY NIGHT. HAVE
INCREASED PRECIPITATION CHANCES SLIGHTLY MONDAY NIGHT...BUT THE BEST
CHANCES APPEAR TO REMAIN IN THE MOUNTAIN AREAS. PRECIPITATION
CHANCES WILL GRADUALLY DIMINISH TUESDAY...WITH THE BEST CHANCES WILL
AGAIN BE IN THE MOUNTAINS WITH THE MOIST WESTERLY WINDS ALOFT WILL
PROVIDE OROGRAPHIC SUPPORT. UPPER LEVEL ENERGY DIVING SOUTH INTO THE
TROUGH WILL CREATE INCREASED SURFACE PRESSURE FALLS ACROSS SOUTHEAST
COLORADO TUESDAY AND THIS WILL ACT TO SHEAR APART THE SURFACE LOW
INTO TWO SEPARATE SYSTEMS. THE NORTHERN PORTION OF THE SURFACE LOW
WILL MOVE QUICKLY NORTHEAST TUESDAY AND TUESDAY NIGHT BRINGING
WIDESPREAD PRECIPITATION TO THE GREAT LAKES REGION. THE SOUTHERN
DEVELOPING SURFACE LOW WILL TAKE A MORE EASTERLY TRACK AND BRING AN
AREA OF PRECIPITATION ACROSS THE SOUTHEAST UNITED STATES. BOTH OF
THESE STORM SYSTEMS MIGHT AFFECT HOLIDAY TRAVEL IN THE TWO DAYS
PRIOR TO THE CHRISTMAS HOLIDAY. TEMPERATURES WILL REBOUND ACROSS
SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE WEDNESDAY AS YET
ANOTHER UPPER LEVEL STORM SYSTEM MOVES DOWN THE PACIFIC COAST AND
INDUCES A WEAK UPPER RIDGE ALONG THE FRONT RANGE. PRECIPITATION
CHANCES WILL AGAIN BE LIMITED TO THE MOUNTAIN AREAS WEDNESDAY.
WEDNESDAY NIGHT WILL BE BREEZY ALONG AND NEAR THE HIGHER TERRAIN OF
SOUTHEAST WYOMING AS A LEE SURFACE TROUGH WILL BE DEVELOPING. JET
STREAK SUPPORT FOR SHOWER ACTIVITY WILL BE PRESENT CHRISTMAS
DAY...BUT AREAS OF PRECIPITATION SHOULD REMAIN IN THE HIGHER TERRAIN
AGAIN WITH NEAR NORMAL TEMPERATURES EXPECTED...IN THE LOWER 30S WEST
TO UPPER 30S EAST. THE NEXT SURFACE COLD FRONT WILL MOVE THROUGH
EARLY FRIDAY WITH INCREASED SHOWER CHANCES ASSOCIATED WITH THE
FRONTAL PASSAGE. HAVE WEIGHED HEAVILY ON THE GFS MODEL SOLUTION FOR
THE FORECAST LATE IN THE PERIOD...BUT THE EUROPEAN MODEL SOLUTION IS
SIMILAR OVERALL BUT FASTER WITH THE PASSAGE OF THE UPPER TROUGH AND
COLD FRONT LATE IN THE PERIOD.
&&
.AVIATION...
MAINLY VFR CONDITIONS EXPECTED TROUGH TONIGHT THOUGH
SOME MTN OBSCURATIONS LIKELY OVER THE HIGHER MTNS ALONG WITH WDLY
SCTD SNOW SHOWERS THERE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WIND CHILL WARNING FROM 9 PM SATURDAY TO 9 AM SUNDAY FOR WYZ059-
WYZ060.
NE...WIND CHILL ADVISORY UNTIL 8 AM SATURDAY FOR NEZ001-NEZ002-NEZ003.
WIND CHILL WARNING FROM 9 PM SATURDAY TO 9 AM SUNDAY FOR
NEZ001-NEZ002-NEZ003.
&&
SHORT TERM/AVIATION...RE
LONG TERM...CARPENTERHazardous weather outlook, Dec 19, 3:49 PM MST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MST FRI DEC 19 2008 NEZ019>021-054-055-WYZ059>062-064>070-202300- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-CONVERSE-NIOBRARA- SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 349 PM MST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL BECOME NORTHERLY THIS EVENING WITH GUSTS AS HIGH AS 30 MPH FOR THE REST OF TONIGHT. THE WINDS WILL LOWER WIND CHILL VALUES TO 15 BELOW ZERO TO ZERO. THERE WILL ALSO BE SOME AREAS OF LIGHT SNOW OR FLURRIES. THAT ACTIVITY WILL REDUCE THE VISIBILITIES AT TIMES...WITH LITTLE OR NO NEW SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND CHILL VALUES WILL BE BETWEEN 25 BELOW ZERO AND 15 BELOW ZERO SATURDAY NIGHT AND SUNDAY MORNING. EVEN COLDER AND DANGEROUS WIND CHILL VALUES ARE EXPECTED DURING THAT TIME FOR EAST CENTRAL WYOMING AND MUCH OF THE PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-202300- SNOWY RANGE- 349 PM MST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY RANGE THROUGH TONIGHT. SNOW ACCUMULATION BY SUNRISE WILL BE 3 TO 6 INCHES. WEST WINDS OF 15 TO 25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE SNOWY RANGE THROUGH 3 PM SATURDAY. TOTAL SNOW ACCUMULATION BY 3 PM WILL BE 6 TO 10 INCHES. WEST WINDS OF 15 TO 25 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. A GOOD CHANCE OF SNOW WILL RETURN TO THE SNOWY RANGE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-202300- SIOUX-DAWES-BOX BUTTE- 349 PM MST FRI DEC 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS WILL BECOME NORTHERLY THIS EVENING WITH GUSTS AS HIGH AS 30 MPH FOR THE REST OF TONIGHT. A WIND CHILL ADVISORY IS IN EFFECT FOR THE NORTHERN PANHANDLE STARTING AT 11 PM. WIND CHILL VALUES WILL BE BETWEEN 25 BELOW ZERO AND 15 BELOW ZERO. THERE WILL ALSO BE SOME AREAS OF LIGHT SNOW OR FLURRIES. THAT ACTIVITY WILL REDUCE THE VISIBILITIES AT TIMES...WITH LITTLE OR NO NEW SNOW ACCUMULATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND CHILL VALUES WILL BE AS LOW AS 30 BELOW ZERO SATURDAY NIGHT AND SUNDAY MORNING. ALSO...THE WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 2:38 PM MST | Wind Chill Advisory | CYS | 11 hr |
Nearby
Wind Chill Warnings in Nebraska, 2008Wind Chill Warnings in Wyoming, 2008Every wind chill warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.